[1] Astašova, I. V.: On asymptotic behaviour of solutions of nonlinear differential equations. Dokl. Semin. Inst. Prikl. Mat. im. I. N. Vekua 1 (3) (1985), 9–11.
[2] Bartušek, M.:
On noncontinuable solutions of $n$-th order differential equations. DCDIS A, Supplement, to appear.
MR 2518879
[3] Bartušek, M.:
On existence of singular solution of $n$-th order differential equations. Arch. Math. (Brno) 36 (2000), 395–404.
MR 1822807
[4] Bartušek, M.:
On existence unbounded noncontinuable solutions. Ann. Mat. Pura Appl. (4) 185 (2006), 93–107.
MR 2187756
[5] Bartušek, M., Graef, J. R.: Strong nonlinear limit-point/limit-circle problem for second order nonlinear equations. Nonlinear Stud. 9 (1) (2006), 361–369.
[6] Bartušek, M., Graef, J. R.:
The strong nonlinear limit-point/limit-circle properties for a class of even order equations. Comm. Appl. Nonlinear Anal. 15 (3) (2008), 29–45.
MR 2441804 |
Zbl 1165.34325
[7] Bartušek, M., Medveď, M.:
Existence of global solutions for systems of second-order functional-differential equations with $p$-Laplacian. EJDE 40 (2008), 1–8.
MR 2392944 |
Zbl 1171.34335
[8] Bartušek, M., Osička, J.:
On existence of singular solutions. Georgian Math. J. 8 (2001), 669–681.
MR 1884492
[9] Bartušek, M., Pekárková, E.:
On existence of proper solutions of quasilinear second order differential equations. EJQTD 1 (2007), 1–14.
Zbl 1115.34032
[10] Bartušková, I.: Problem of Computations of Sewerage Systems. Ph.D. thesis, FAST Technical University Brno, 1997, in Czech.
[11] Chanturia, T.:
On existence of singular and unbounded oscillatory solutions of differential equations of Emden-Fowler type. Differ. Uravn. 28 (1992), 1009–1022.
MR 1198158
[12] Jaroš, J., Kusano, T.:
On black hole solutions of second order differential equation with singularity in the diffential operator. Funkcial. Ekvac. 43 (2000), 491–509.
MR 1815473
[13] Kiguradze, I. T., Chanturia, T.:
Asymptotic Properties of Solutions of Nonautonomous Ordinary Differential Equations. Dordrecht, Kluwer, 1993.
Zbl 0782.34002
[14] Medveď, M., Pekárková, E.: Existence of global solutions of systems of second order differential equations with $p$-Laplacian. EJDE 136 (2007), 1–9.
[15] Mirzov, J. D.:
Asymptotic Properties of Solutions of System of Nonlinear Nonautonomous Differential Equations. Folia Fac. Sci. Natur. Univ. Masaryk. Brun. Math. 14 (2004).
MR 2144761